# SDR SWAA2024102144996

- Difficulty date: October 4, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE P/N 143A7502-158 CRACKED IN FCB BS500H RBL25 WL155<[01] REMOVED AND REPLACED ATTACH ANGLE IN FCB BS 500H RBL 25 WL 155  IAW SRM 51-40-02 AND DWG # 143A7500 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] UPDATED MEASUREMENTS
